MAUDE Adverse Event Report: DATASCOPE CORP. TRANS-RAY PLUS 7.5FR 35CC IAB WITH ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. TRANS-RAY PLUS 7.5FR 35CC IAB WITH ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0607
Medical Device Problem Codes Restricted Flow rate (1248); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
It was reported that the transray plus 35cc intra aortic balloon (iab) had a check iab catheter (flow restriction) alarm.There were no patient harm or injury was reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4,d9,e3,g3,g6,h2,h3,h6(type of investigation, investigation findings, investigation conclusions),h11.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.All failure modes related to balloon malfunction are addressed in the risk file and there individual complaint occurrence rates are within its risk profile.The ifu addresses the mitigations for all balloon failures.Each iab manufactured is 100 percent inspected and the controls put in place during the manufacturing of the iab would catch a defect and not allow non conforming device to be released.The iab catheter is unknown based on the rational provided above, no escalation to the capa process is required.

Brand Name
TRANS-RAY PLUS 7.5FR 35CC IAB WITH ACCESSORIES
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24882756
Report Number2248146-2026-0000899
Device Sequence Number13220198
Product Code DSP
UDI-Device Identifier10607567111711
UDI-Public(01)10607567111711
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0607
Device Catalogue Number0684-00-0607
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer05/15/2026
05/18/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date05/17/2026
05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE
Patient SexMale